# SDR DALA2017080706086

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN LOWER FORWARD CORNER PREVIOUS REPAIR DENTED AT EDGE OF DOUBLER.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW SRM 52-30-01, FIG 201.
